# SDR DALA2018011700267

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 41,886 hours, 21,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BOX BEAM PRESSURE PLATE CRACKED.  REPAIRED IAW AMDS 5310-01450-02. IAW SB A320-53-1251, REV 1.
